# SDR CA980311003

- Difficulty date: March 3, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 13,761 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Terminal Block
- Part number: 230321511
- Condition: Wrong Part
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER GENERATOR RECEIVED FOR OVERHAUL. FOUND LUCAS TERMINAL BLOCK (P/N 230321511) INSTALLED IN PLACE OF APC (P/N 150S61061) THIS IS NOT APPROVED CHANGE.
